The Diabetes Forum Support Community For Diabetics Online banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
I supposed I should begin at the beginning. I'm currently 25 years old, by the way. Anyway... Back in May '09, I began getting infections; yeast and bacterial. Fast forward to now, I am still suffering from recurring Bacterial Vaginosis. Medication seemed to stop working for me and no matter how many times I'm treated, right when my menstrual cycle ends, there comes the BV making its presence again. Somewhere along the line quite some months ago, I was urinating quite a bit and dismissed it as the infection. I began getting heart palpitation quite frequently and then noticed I had some minor tingling in my feet. I thought I might be diabetic, had some blood tests but am not sure I was tested for diabetes. The after hour health clinic was closing soon as was more concerned about getting me out of there a.s.a.p. so that they could close and settled with only a urine test.

I recently found out I have hypothyroidism, though my numbers aren't high enough yet where I need treatment. I am still urinating quite frequently and often feel as if my mouth is dry these past few days. I put on about 10-13 pounds. The tingling in my feet has gone away, but not long ago, I discovered that if I sleep on my back, my left leg falls asleep and goes numb.

I plan on going back to the women's doctor on Wednesday and calling my primary one for a sick call on Monday. In the meantime, I am wondering if anyone else has gone through this.... the constant BV, the hypothyroidism and no answers.

Thanks a bunch!
 

·
Registered
Joined
·
24,394 Posts
Welcome, Inkedstars. Good that you're following up with regular doctor appointments. Consider having a list with you so nothing gets forgotten when you actually have the doc in the room. And keep us posted on the results.

If I could remember how I was before I started on thyroid supplements, I'd be more than happy to share it with you, but it's been too many years ago. Now I just get my TSH (thyroid stimulating hormone) checked every year & if it's high, doc increases my dosage of levothyroxine.

Take care,
 

·
Registered
Joined
·
71 Posts
I know how ya feel. sorry for the LOONNGGG reply ..lol

I have had alot of these same problems. My dr. is taking forever to fully help' me. I am more helping myself. I went to teh ER when I did my test on my finger. *( you can call the company of almost any testing ((I got a accu-cheak meter )) and they sent me everything I needed to test the very next day after I called. It was amazing , and free. Now I am only trying to find out which test strips my insurance will cover, they denied the refills on these. Anyway , call and get yourself a meter. test , test , test. IF your BS is over 200 . then you DEF need meds asap. Mine went up to 479 before I finally took this seriously . I have had weight loss of almost 60 lbs, *( I thought it was a good thing... lol ~~ NOT ) and my pee has a funny oder, and somthing floating in it . I also found out I have a urainary tract infection . *( I have had no burning , just peeing alot, and the smell of strong iron') And I STAY thirsty , And was CRAVING sweets and eating & drinking them as much as I could making cakes all the time, and cookies... VERY BADDDDD ~~ Now after I have been to the ER , They gave me 3 bags of fluid, and a insulin shot, said I should just take meds at home. wrote me 5 diff scripts that no way will my insurance pay for .. so I am jsut taking the metformin My other dr wrote me *( with No diagnose' Mind ya ) once a day of 500mg/ I am also taking a sample pack of actos its only 7 days , they wrote me a 30 day supply , I am hoping teh 7 days will help along with teh HUGE diet changes I am making . MY HARDEST thing . 2 actually . ONE is my dr. pepper :( , and the other is I dont eat. I rarely eat before 5pm, and then I eat a huge dinner and snack on a bowl of icecream or a handful of chips. NOW ( the last 2 days ) its been ONLY water, and diet drinks. BUT I am STILL having the HArdest time eating !!!! I am overweight . I am 5'6 and I still weigh 200 after loosing weight with this desease. And I WANT to eat good, and healthy just finding it truly hard to eat when not hungary. I ate a pack of crakers this am, figured it was better than "nothing" , and then I ate chicken & broccli at 5pm. I just used another dose of the vagistat one day ' gosh i have spent alot of money !!! those are very expensive !! and like you every mth ..... My sugar is high so it comes right back before my period, and to boot you can use the over the couter creams while using tampons, so I am double itchy !!! lol ~~ to make light if this, I had NEVER had one before 6 mths ago, and now I cant get ti to go away. I am hoping with teh BS drop I will be back to normal sooner than later, its really hard telling my loved ones I am having a bad day' , I feel like I am lazy or somthing and I know thats not it. I just really feel' bad and cant get off teh couch my BS is staying high , I an only get ti down to the 300 mark, so I KNOW thats why I feel so rotton, and also thats why after 5pm I feel better' . I Hope you get the test you need and find a cure. PLEase let me know when you do. sorry for the book, i am kinda venting here as I reply to you . I have so many other problems' with my health and I am TOO YOUNG to be dealing with ALL of this shit !! I am truly PO and pray I get some relief FAST !!!! AS do I hope you do as well . God bless and K/I/T ~~
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top